# SDR DALA2023071705758

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 15,564 hours, 1,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH SEAT LIGHTING INOP AT SEAT #S 45AB AND 49AB. CORRECTIVE ACTION: REMOVED AND REPLACED WIRE HARNESS AT 45AB AND REPAIRED CONNECTOR AT 49AB.
